Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Contributions to the analytic theory of $ J$-fractions


Authors: H. S. Wall and Marion Wetzel
Journal: Trans. Amer. Math. Soc. 55 (1944), 373-392
MSC: Primary 40.0X
MathSciNet review: 0011339
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0011339-6
Article copyright: © Copyright 1944 American Mathematical Society